MAUDE Adverse Event Report: OSCOR INC ABIOMED 14F INTRODUCER KIT FOR IMPELLA,; INTRODUCER, CATHETER

OSCOR INC ABIOMED 14F INTRODUCER KIT FOR IMPELLA,; INTRODUCER, CATHETER
Model Number 0052-3025
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Hemostasis (1895); Blood Loss (2597)
Date of Event 02/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was used for treatment.The device was not returned for analysis, therefore, the clinical observation could not be confirmed.The investigation will focus on a review of product documentation.The device history record was reviewed to confirm that the device passed all applicable in-process and final inspections.As per procedure adelante s2s introducer sheath in-process and final inspection: with naked eye at a distance of 12" to 18", verify the assembled sheath matches the drawing.Ensure parts are free of kinks, cracks, splits, sinks, excessive flash, loose/embedded fm, or any other damages.Per ifu : never advance or withdraw guidewire or sheath when resistance is met.Determine cause by fluoroscopy and take remedial action.When injecting or aspirating through the sheath, use the sideport only.Avoid subjecting the device to unusual stresses.When assembling the sheath and dilator, care must be taken to insert the dilator tip straight through the center of the valve membrane in order to prevent inadvertent puncturing of the membrane.Indwelling introducer sheaths should be internally supported by a catheter, lead, or dilator.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.
 
Event or Problem Description
It was reported that patient was presented to the physician in cardiogenic shock stemi.During the procedure sheath placed to left femoral artery with much difficulty and there was noticeable kink in 14 fr 25cm long sheath.Physician try to attempt impella but unable to pass, impella was removed and short 14 fr 13cm sheath was exchanged.There was noticeable bleeding around sheath.To control the blood loss 6 unit of prbc's given.Staff held manual compression over bleeding area, contralateral balloon tamponade was done to create hemostasis after sheath was removed.Surgical repair of the artery was perform.There was 2 hours of delay reported.Procedure completed without impella support.Patient outcome is stable and no other adverse event reported.

Brand Name
ABIOMED 14F INTRODUCER KIT FOR IMPELLA,
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd
palm harbor FL 34683 1816
MDR Report Key8399278
Report Number1035166-2019-00017
Device Sequence Number16726085
Product Code DYB
UDI-Device Identifier00813502010664
UDI-Public00813502010664
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2021
Device Model Number0052-3025
Device Catalogue Number0052-3025
Device Lot NumberC1-15213
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR